Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 12, NWS Cleveland, OH

May 3, 20226 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 3, 2022, 6:49 PM EDT for 6 counties in Ohio. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2022, 6:49 PM EDT (22:49 UTC)
Expired
May 3, 2022, 7:30 PM EDT
In force
41 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Ashland County, OH, Cuyahoga County, OH, Erie County, OH, Huron County, OH, Lorain County, OH, Medina County, OH

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 7:03 PM EDTTSTM WND DMG4 Nnw Rochester, OHSEVERAL TREES AND BRANCHES SNAPPED NEAR THE INTERSECTION OF STATE ROUTE 18 AND GORE ORPHANAGE RD. TIME ESTIMATED VIA RADAR.
May 3, 7:04 PM EDTTSTM WND DMG2 N Rochester, OHTREE DOWN, TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 2:29 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

992 
WUUS51 KCLE 032249 RRA
SVRCLE
OHC005-035-043-077-093-103-032330-
/O.NEW.KCLE.SV.W.0012.220503T2249Z-220503T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
649 PM EDT Tue May 3 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Eastern Huron County in north central Ohio...
  Erie County in north central Ohio...
  Southwestern Cuyahoga County in northeastern Ohio...
  Medina County in northeastern Ohio...
  Northern Ashland County in north central Ohio...
  Lorain County in north central Ohio...

* Until 730 PM EDT.

* At 649 PM EDT, severe thunderstorms were located along a line
  extending from near Northern Milan to near Norwalk to near Willard,
  moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Cleveland, Lorain, Elyria, Medina, Sandusky, Norwalk, Vermilion,
  Western Vermilion, Strongsville, Brunswick, Westlake, North
  Ridgeville, Avon Lake, Amherst, Grafton, Rittman, Wellington, Lodi,
  New London and Creston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
and northeastern Ohio.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 8192 4153 8185 4099 8179 4100 8270
      4117 8256 4147 8270 4149 8261 4145 8256
      4142 8249 4147 8238 4147 8229 4151 8221
      4156 8203 4156 8198
TIME...MOT...LOC 2249Z 245DEG 49KT 4138 8262 4120 8252 4104 8266 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Campbell
1 follow-up statement
410 
WWUS51 KCLE 032311
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
711 PM EDT Tue May 3 2022

OHC005-035-043-077-093-103-032330-
/O.CON.KCLE.SV.W.0012.000000T0000Z-220503T2330Z/
Huron OH-Erie OH-Cuyahoga OH-Medina OH-Ashland OH-Lorain OH-
711 PM EDT Tue May 3 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EASTERN HURON...ERIE...SOUTHWESTERN CUYAHOGA...MEDINA...
NORTHWESTERN ASHLAND AND LORAIN COUNTIES...

At 711 PM EDT, severe thunderstorms were located along a line
extending from near Vermilion to 6 miles south of Amherst to near New
London, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Cleveland, Lorain, Elyria, Medina, Sandusky, Norwalk, Vermilion,
Western Vermilion, Strongsville, Brunswick, Westlake, North
Ridgeville, Avon Lake, Amherst, Grafton, Rittman, Wellington, Lodi,
New London and Creston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 900 PM EDT for north central
and northeastern Ohio.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4153 8192 4153 8185 4099 8179 4100 8252
      4118 8255 4147 8270 4149 8261 4142 8249
      4147 8238 4147 8229 4151 8221 4156 8203
      4156 8198
TIME...MOT...LOC 2311Z 245DEG 49KT 4149 8231 4131 8221 4115 8235 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Campbell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:11 PM EDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 3, 4:11 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
411 PM EDT Tue May 3 2022

.SYNOPSIS...
Low pressure will move across the region this evening into
Wednesday, pushing a cold front across the area tonight. High
pressure will build into the area Wednesday night through
Thursday. Another low pressure system will approach from the
southwest late Thursday through Friday, before moving across
the area late Friday into Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
Quite the complicated forecast heading through this afternoon
and this evening. A closed low to the west of the local area
will continue to move east this evening, with a warm front
lifting northeast across NE OH/NW PA this afternoon. The low
will push a cold front across the forecast area this evening.

As expected, thunderstorms have initiated south of the forecast
area along the pre-frontal trough, generally along I-71. Our
CWA will likely miss out on this convection since extensive
cloud cover and persistent light showers have inhibited
destabilization. However, skies are finally clearing from west
to east, so there may be enough time for at least some
destabilization. The main area to watch over the next several
hours will be the convection near the Indianapolis area. This
line of convection should continue to move east over the next
couple of hours and may clip southern zones this evening.

While buoyancy/CAPE are limited, wind shear and ESRH values
along our southern border warrant concern for damaging wind
gusts and possibly a few spin-ups/weak tornadoes. A Tornado
Watch is in effect for far southern counties until 01Z/9PM this
evening. Southern zones are right on the edge of the severe
weather threat - it's possible that the most intense/organized
convection remains to the south of the forecast area where there
will be the more favorable instability. Otherwise, other
locations farther north may see damaging wind gusts and low
freezing levels may result in small hail within taller storms.

Even if the severe threat doesn't materialize, abnormally high
precipitable water values along with potential for training
showers/thunderstorms may lead to locally heavy rain and perhaps
localized flooding in low-lying and urban areas through this
evening.

Thunder chances should diminish after sunset and PoPs gradually
taper off behind the cold front tonight, although scattered
showers may persist across NE OH/NW PA through Wednesday morning thanks
to wraparound moisture and lake-enhancement as the low
traverses across the forecast area. Dry weather is anticipated
by Wednesday afternoon as high pressure builds into the region.

Tonight's lows will fall into the upper 40s to lower 50s. Below
normal temps continue through the remainder of the near term
period, with highs Wednesday in the mid 50s to lower 60s and
lows falling into the low to mid 40s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A large surface high will remain centered over the central Great
Lakes Thursday as mid/upper troughing lingers over the Northeast
CONUS. However, heights will be rising through the day as a potent
mid/upper shortwave trough progresses from the central Plains
Thursday into the mid Mississippi Valley by Thursday night. This
will force the surface high into the NE CONUS by Thursday night with
warm/moist advection increasing across the Ohio Valley and lower
Great Lakes as low-level flow turns SE. The big surface high to the
north will maintain dry conditions Thursday with temps still running
below normal in the low/mid 60s most areas, but some upper 60s will
occur toward the US 30 corridor. Guidance continues to differ on how
quickly this shortwave will approach the Ohio Valley on Friday since
the mid-level low will be closing off, as is typical in May, and the
ECMWF continues to be the slowest among the guidance. Due to the
fact that the low is closing off and there will be a strong high
ahead of it, leaned toward a slower progression, so slowed the onset
of showers Thursday night into Friday morning compared to NBM
guidance. This delays most of the showers until Friday morning.

The closed low will gradually progress across the Ohio Valley Friday
and Friday night with timing differences continuing in the guidance
as noted above. The overall track of the mid-level and 850 mb low
looks to be across central Ohio with a surface low track only
slightly farther south since the closed system will be vertically
stacked. This puts the greatest upper diffluence and resultant
forcing and moisture transport during the Friday and Friday night
timeframe, so kept the greatest shower coverage during this time.
Trimmed back the highest PoPs Friday and Friday night to keep
likely/categorical generally south of a Findlay to Youngstown line
since the best moisture transport should stay closer to the low
track where an east-west warm frontal boundary will be located, but
all areas will see wet conditions with fairly widespread showers. In
terms of thunder potential, we should build some instability on
Friday afternoon (at least weak), but with a low track over central
or southern Ohio, the best warm sector will be over our southern
counties closer to US 30 and points south. Stayed with the previous
forecast of thunder Friday afternoon into Friday night, but not sure
that it will be widespread; probably just rain and occasional
rumbles. This would of course change if the low trends farther
north.

Highs Friday will be limited to the low 60s due to the rain and
clouds and the warm front likely holding south (probably staying in
the upper 50s near Lake Erie from NE flow), but Friday night lows
should hold in the low 50s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The mid/upper low and associated trough will gradually progress east
through the weekend moving offshore of the Mid Atlantic or Carolinas
by Sunday. The ECMWF and CMC remain slower with this process than
the GFS, but the overall consensus is for the the best moisture and
forcing to exit the Ohio Valley on Saturday. Still carried high PoPs
for showers Saturday morning decreasing slowly from NW to SE during
the afternoon. Surface high pressure building in from the Upper
Midwest Saturday night and Sunday will finally dry things out. Highs
Saturday will still be stuck in the upper 50s to low 60s rebounding
into the mid/upper 60s Sunday thanks to more sunshine and heights
starting to rise.

By early next week, there remains growing consensus that the old low
will cut off and stall offshore of the Carolinas, while deep
longwave troughing digs into the western CONUS. This will force a
strong Omega block-type ridge over the Plains, Midwest, Ohio Valley,
and Great Lakes. This ridge looks to be anomalous, with ensemble H5
heights several standard deviations above normal for early to mid
May. The deterministic ECMWF is most impressive showing a 596 DM H5
ridge over Indiana by Wednesday. For these reasons, bumped up highs
a few degrees above NBM guidance Monday and Tuesday, with low/mid
80s likely by Tuesday! If these signals continue, impressive May
heat with highs in the upper 80s are possible by midweek. Stay
tuned...

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
VFR with pockets at MVFR across TAF sites this afternoon. KTOL
currently at IFR with heavier rain moving through at this time. The
best timing for thunder at KTOL and KFDY will be between 21Z and
00Z. Lingering rain showers will persist at these sites through
the evening. For all other TAF sites, thunderstorm chances will
come in two waves. The first wave of thunderstorms arrives
between 19-21Z, with earlier arrival times at KCLE and KMFD,
and a later arrival time at KERI. This first round of
thunderstorms will exit between 21-23Z from west to east. The
second round of thunderstorms arrives to KMFD, KCLE, KCAK, KYNG,
and KERI between 00-03Z. This second thunderstorm chance will
exit between 02-04Z, again from west to east. Lingering rain
showers will continue through the evening and into the early
morning hours. Southerly winds will increase to 10-15 knots with
gusts up to 25 knots during convective activity and may be
variable at times. As the low pressure system moves away from
the region Wednesday morning, winds will become northerly at
5-10 knots.

&&

.MARINE...
E winds at 15-20 knots early this evening will become N at 10-15
knots early tonight and NNW late tonight through Wednesday morning
while increasing back to 15-20 knots as low pressure passes just
south of the lake. This will generate 1-2 foot waves through tonight
building to 2-4 feet Wednesday morning. N to NE winds at 10-15 knots
continue Wednesday afternoon with waves diminishing to 1-2 feet
followed by lighter NE winds of 5-10 knots Wednesday night and 10-15
knots Thursday as high pressure becomes established in the central
Great Lakes.

Thursday night through Saturday is the most interesting time period
as low pressure passing across central Ohio combines with a strong
high over Hudson Bay to generate stronger E to NE winds. These winds
increase to 15-20 knots Thursday night and 15-25 knots Friday
afternoon into Saturday morning. This could build 4-6 foot waves
given the long fetch and lead to water rises in the western basin.
The highest winds and waves will be Friday afternoon into Saturday
morning. Winds and waves gradually decrease Saturday afternoon, but
E winds at 10-15 knots persist into Sunday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Maines
SHORT TERM...Garuckas
LONG TERM...Garuckas
AVIATION...Iverson
MARINE...Garuckas
Hazardous weather outlook, May 3, 6:22 PM EDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
622 PM EDT Tue May 3 2022

OHZ008>011-013-017>023-027>033-036>038-047-042230-
Sandusky-Erie-Lorain-Cuyahoga-Geauga-Hancock-Seneca-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-
622 PM EDT Tue May 3 2022

...TORNADO WATCH 175 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-OHZ003-006-007-012-014-089-PAZ001>003-042230-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Lake-Ashtabula Inland-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
622 PM EDT Tue May 3 2022

This Hazardous Weather Outlook is for Lake Erie, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 3, 6:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
623 PM EDT TUE MAY 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     FINDLAY                 41.04N 83.64W
05/03/2022                   HANCOCK            OH   TRAINED SPOTTER

            18 INCH TREE LIMB DOWNED ON MAIN STREET IN
            FINDLAY. CROSSING GATE FOR RAILROAD TRACKS
            DAMAGED. TIME ESTIMATED FROM RADAR.

&&

SULLIVAN
Local storm report, May 3, 6:26 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
626 PM EDT TUE MAY 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     5 SW FINDLAY            40.99N 83.70W
05/03/2022                   HANCOCK            OH   911 CALL CENTER

            TREE LIMBS DOWN.

&&
Local storm report, May 3, 6:27 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
627 PM EDT TUE MAY 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     1 WSW FINDLAY           41.04N 83.66W
05/03/2022                   HANCOCK            OH   AMATEUR RADIO

            12 TO 18 INCH DIAMETER TREE DOWN ON HOUSE.

&&
Local storm report, May 3, 6:29 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT TUE MAY 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             BLOOMVILLE              41.05N 83.01W
05/03/2022  M1.50 INCH       SENECA             OH   TRAINED SPOTTER

&&

SULLIVAN
Special weather statement, May 3, 6:30 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
630 PM EDT Tue May 3 2022

OHZ006>008-032315-
Wood OH-Ottawa OH-Sandusky OH-
630 PM EDT Tue May 3 2022

...A strong thunderstorm will impact portions of Ottawa, Sandusky and
east central Wood Counties through 715 PM EDT...

At 630 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gibsonburg, or 12 miles west of Fremont, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fremont, Port Clinton, Oak Harbor, Gibsonburg, Woodville, Elmore,
Ballville, Pemberville, Bradner, Risingsun, Lindsey, Rocky Ridge,
Helena and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT for northwestern
Ohio.

&&

LAT...LON 4162 8316 4152 8297 4151 8299 4152 8290
      4150 8286 4149 8287 4149 8296 4145 8304
      4143 8301 4145 8299 4142 8294 4144 8285
      4142 8285 4125 8335 4125 8342 4141 8352
TIME...MOT...LOC 2230Z 242DEG 37KT 4137 8337

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Campbell
Local storm report, May 3, 6:43 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
643 PM EDT TUE MAY 3 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     7 N ATTICA              41.16N 82.88W
05/03/2022                   SENECA             OH   PUBLIC

            TREE DOWN ACROSS ROAD ON E COUNTY RD AND N
            COUNTY RD 29. TIME ESTIMATED VIA RADAR.

&&

MAINES

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 4:39 PM EDTSpecial Weather StatementCLEMorrow36 min
May 3, 5:00 PM EDTSpecial Weather StatementCLERichland30 min
May 3, 5:12 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock63 min
May 3, 5:22 PM EDTTornado WarningCLEHancock38 min
May 3, 5:25 PM EDTSpecial Weather StatementCLEAshland, Crawford, Richland50 min
May 3, 5:48 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Hancock, Seneca, Wyandot57 min
May 3, 5:52 PM EDTTornado WarningCLEHancock, Sandusky, Seneca38 min
May 3, 6:19 PM EDTTornado WarningCLEErie, Huron, Sandusky, Seneca25 min
May 3, 6:22 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECrawford, Erie, Huron, Richland, Sandusky, Seneca38 min
May 3, 6:30 PM EDTSpecial Weather StatementCLESandusky45 min
May 3, 6:49 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky37 min
May 3, 7:00 PM EDTSpecial Marine WarningCLE73 min
May 3, 7:02 PM EDTAreal Flood AdvisoryCLEErie, Huron, Sandusky, Seneca3 hr
May 3, 7:10 PM EDTTornado WarningCLELorain19 min
May 3, 7:24 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina, Summit27 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.